# SDR DALA1103059864

- Difficulty date: January 6, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LONG 22 WHILE WORKING SKIN REPAIR AT STA 285. DAMAGE REMOVED, HFEC INSPECTED, DAMAGE REMOVED, REPLACED WITH NEW SECTION OF LONGERON IAW S/PM (06-710-0-6001) AND SRM 53-02, FIG18.  REQUIRED INSP COMPLETED.
